# SDR HNAA2018080200179

- Difficulty date: July 30, 2018
- Submitted: August 2, 2018
- Operation: Air carrier
- Aircraft: N627AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145121
- Aircraft time: 42,822 hours, 39,444 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Vane
- Condition: Out Of Alignment
- Location: Aoa
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SPS ADVANCED DISPLAYED ON EICAS AFTER TAKEOFF, AND WENT AWAY AT TOUCHDOWN. ALIGNED AOA VANES AND PERFORMED OPS CK IAW 27-36-00. OPS CHECK GOOD.
